Table of Contents
International Journal of Combinatorics
Volume 2016 (2016), Article ID 4546509, 14 pages
http://dx.doi.org/10.1155/2016/4546509
Research Article

A Generalized Inverse Binomial Summation Theorem and Some Hypergeometric Transformation Formulas

Department of Mathematics, University of Central Florida, Orlando, FL, USA

Received 17 July 2016; Accepted 24 August 2016

Academic Editor: Toufik Mansour

Copyright © 2016 S. M. Ripon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. W. Barnes, “The asymptotic expansion of integral functions defined by generalised hypergeometric series,” Proceedings of the London Mathematical Society, vol. 2-5, no. 1, pp. 59–116, 1907. View at Publisher · View at Google Scholar
  2. W. Maier and L. J. Slater, “L. J. Slater, Generalized Hypergeometric Functions. XIII + 273 S. m. Fig. u. Tab. Cambridge 1966. University Press. Preis geb. 70 s. net,” Journal of Applied Mathematics and Mechanics, vol. 46, no. 5, p. 332, 1966. View at Publisher · View at Google Scholar
  3. R. L. Graham, D. E. Knuth, and O. Patashnik, Concrete Mathematics: A Foundation for Computer Science, Addison-Wesley, Boston, Mass, USA, 2nd edition, 1994. View at MathSciNet
  4. D. Connon, “Euler-hurwitz series and non-linear euler sums,” https://arxiv.org/abs/0803.1304.
  5. S. M. Ripon, “Generalization of harmonic sums involving inverse binomial coefficients,” Integral Transforms and Special Functions, vol. 25, no. 10, pp. 821–835, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. S. M. Ripon, “Generalization of a class of logarithmic integrals,” Integral Transforms and Special Functions, vol. 26, no. 4, pp. 229–245, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  7. W. Wang and C. Jia, “Harmonic number identities via the Newton-Andrews method,” The Ramanujan Journal, vol. 35, no. 2, pp. 263–285, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. K. N. Boyadzhiev, “Harmonic number identities via euler's transform,” Journal of Integer Sequences, vol. 12, no. 6, Article ID 09.6.1, 8 pages, 2009. View at Google Scholar
  9. H. Liu and W. Wang, “Harmonic number identities via hypergeometric series and Bell polynomials,” Integral Transforms and Special Functions, vol. 23, no. 1, pp. 49–68, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. Wang and C. Wei, “Derivative operator and summation formulae involving generalized harmonic numbers,” Journal of Mathematical Analysis and Applications, vol. 434, no. 1, Article ID 19793, pp. 315–341, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. P. Paule and C. Schneider, “Computer proofs of a new family of harmonic number identities,” Advances in Applied Mathematics, vol. 31, no. 2, pp. 359–378, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. Chu and L. De Donno, “Hypergeometric series and harmonic number identities,” Advances in Applied Mathematics, vol. 34, no. 1, pp. 123–137, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  13. H. Gould, Combinatorial Identities: A Standardized Set of Tables Listing 500 Binomial Coefficient Summations, West Virginia University, Morgantown, WVa, USA, 1972, https://books.google.com/books?id=idI-AAAAIAAJ.
  14. H. Exton, “A new two-term relation for the 3F2 hypergeometric function of unit argument,” Journal of Computational and Applied Mathematics, vol. 106, no. 2, pp. 395–397, 1999. View at Publisher · View at Google Scholar
  15. W. N. Bailey, “On the sum of a terminating 2F2,” The Quarterly Journal of Mathematics, vol. 4, no. 1, pp. 237–240, 1953. View at Publisher · View at Google Scholar
  16. A. K. Rathie, Y. S. Kim, and H. K. Song, “Another method for a new two-term relation for the hypergeometric function 3F2 due to Exton,” Journal of Computational and Applied Mathematics, vol. 167, no. 2, pp. 485–487, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  17. P. J. Larcombe, E. J. Fennessey, and W. A. Koepf, “Integral proofs of two alternating sign binomial coefficient identities,” Utilitas Mathematica, vol. 66, pp. 93–103, 2004. View at Google Scholar · View at MathSciNet · View at Scopus
  18. J. Choi and H. M. Srivastava, “A certain family of series associated with the zeta and related functions,” Hiroshima Mathematical Journal, vol. 32, no. 3, pp. 417–429, 2002. View at Google Scholar · View at MathSciNet
  19. D. Zeilberger, “Gauss's 2F1(1) cannot be generalized to 2F1(x),” Journal of Computational and Applied Mathematics, vol. 39, no. 3, pp. 379–382, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  20. J. Wimp, “The computation of 3F2(1),” International Journal of Computer Mathematics, vol. 10, no. 1, pp. 55–62, 1981. View at Publisher · View at Google Scholar
  21. J. Wimp, “Irreducible recurrences and representation theorems for 3F2(1),” Computers & Mathematics with Applications, vol. 9, no. 5, pp. 669–678, 1983. View at Publisher · View at Google Scholar
  22. A. Dil and V. Kurt, “Polynomials related to harmonic numbers and evaluation of harmonic number series II,” Applicable Analysis and Discrete Mathematics, vol. 5, no. 2, pp. 212–229, 2011. View at Publisher · View at Google Scholar
  23. L. J. Rogers, “Second memoir on the expansion of certain infinite products,” Proceedings of the London Mathematical Society, vol. s1–25, no. 1, pp. 318–343, 1893. View at Publisher · View at Google Scholar
  24. G. Andrews, R. Askey, and R. Roy, Special Functions, Encyclopedia of Mathematics and Its Applications, Cambridge University Press, 1999, https://books.google.com/books?id=qZWuYQbpkdMC.
  25. G. E. Andrews, “On the proofs of the Rogers-Ramanujan identities,” in q-Series and Partitions, vol. 18 of Institute for Mathematics and Its Applications Volumes in Mathematics and Its Applications, pp. 1–14, Springer, New York, NY, USA, 1989. View at Publisher · View at Google Scholar